A delay decomposition approach to L2-L∞ filter design for stochastic systems with time-varying delay

Full text for this resource is not available from the Research Repository.

Wu, Huai-Ning, Wang, Jun-Wei and Shi, Peng (2011) A delay decomposition approach to L2-L∞ filter design for stochastic systems with time-varying delay. Automatica, 47 (7). pp. 1482-1488. ISSN 0005-1098

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7836
DOI 10.1016j.automatica.2011.02.021
Official URL http://dx.doi.org/10.1016/j.automatica.2011.02.021
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID22663, filter design, L2–L∞ performance, linear matrix inequality (LMI), stochastic systems, time delay
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login